# SDR AALA201705019005

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 49,256 hours, 28,583 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Contactor
- Part number: ABS162928A0
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL FUEL TANK NR 1 PUMP FAULT.  REPLACED THE NR 1 CENTER TANK FUEL PUMP GFI CONTACTOR.
